How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Arun Phophalia Your Own Question
Dr. Arun Phophalia
Dr. Arun Phophalia, Doctor (MD)
Category: Health
Satisfied Customers: 31334
Experience:  MBBS, MS (General Surgery), Fellowship in Sports Medicine
Type Your Health Question Here...
Dr. Arun Phophalia is online now
A new question is answered every 9 seconds

I'm actually looking up information because I am

Customer Question

Hello.... I'm actually looking up information because I am experiencing, what appears to be swelling in both temples
JA: Any recent injuries? How long have you been dealing with the swelling?
Customer: no recent injuries... I have invisalign and began noticing tension in this area into my upper jaw about 2 months ago
JA: Anything else in your medical history you think the doctor should know?
Customer: hmm... not really other than the fact that I've also noticed myself clenching my jaws pretty frequently
Submitted: 1 month ago.
Category: Health
Expert:  Dr. Arun Phophalia replied 1 month ago.

I am Dr. Arun and will be helping you today.

What is your age or gender?

Are you on any medications / herbs / supplements?

Do you have known allergies, cough, frequent sneezing, nose blockade, headache, sinus issues?

Customer: replied 1 month ago.
Hello. I am Female, 35.I have been diagnosed ADHD and take 20 mg of Aderal daily. In addition, my doctor prescribed Zoloft for anxiety. I would assume my Doctor wouldn't Rx medications that are not to be used together but, am now wondering if this is contributing to my problem and the tension in my temples/jaw?Minor allergies to pollen/dust/dander... no major coughing or sinus issues, currently. I have noticed my ears itching fairly often in the past few days....
Expert:  Dr. Arun Phophalia replied 1 month ago.

Thanks for the further information.

Adderall and Zoloft have significant drug interaction and can also cause side effects you are experiencing (swelling in temples, ears itching etc). You may ask your doctor to consider reviewing and revising the prescription due to these adverse effects.

Please feel free for your follow up questions.

I would be happy to assist you further, if you need any more information.

Thanks for using Just Answer.

Expert:  Dr. Arun Phophalia replied 1 month ago.

This is the link for adverse effects of Adderall;

It is privilege assisting you.

Please let me know if you have further queries or unanswered questions.

Please consider a positive rating if this interaction has been satisfactory, as this is the only way we experts are credited and compensated for the time and work. You are not charged again for giving a rating.

Thank you.

Wishing you all the very best in life.

Expert:  Dr. Arun Phophalia replied 28 days ago.

Thank you for the opportunity to answer completely your Question. Please make sure to rate me because that is how I am credited and paid for my work.

Now, I will provide an Additional Service offer so that you have this option available on your question list to get a hold of me directly in the future.

This additional service offer can be used for

- if you would like to schedule a new, private email session or to ask me directly a new question. It's up to you.

Thank you.

Expert:  Dr. Arun Phophalia replied 28 days ago.

Best wishes,
It was my pleasure to help you.
If I have answered all your questions, Please rate my response Excellent (click on the 5th star).
Please bookmark my profile for fast, reliable authentic answers!
This is the link to my profile:

Related Health Questions